# SDR IPXA2022010577544

- Difficulty date: December 27, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 64,012 hours, 21,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141T585613
- Condition: None
- Location: M/D Floor Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13DAMAGE ON M/D CARGO FLOOR PNL AT STA 287-STA412 , RBL 77 - RBL 88.FABRICATE THE REPLACEMENT FLOOR PNL PER EO NO. B767-5320-9693-I
